# SDR AU010098

- Difficulty date: January 28, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23531
- Condition: Overheated
- Location: Battery Bay
- Part time: 6,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(AUS) FORWARD BATTERY OVERTEMPERATURE.
